Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 24 of 26 found articles
 
 
  The maximum principle and growth estimates for partial difference equations
 
 
Title: The maximum principle and growth estimates for partial difference equations
Author: Gregor, Jiří
Appeared in: Aequationes mathematicae (AEM)
Paging: Volume 71 (2006) nr. 1-2 pages 86-99
Year: 2006
Contents:
Publisher: Birkhäuser-Verlag, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 24 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands